# SDR CA110727007

- Difficulty date: July 26, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 737-7
- Aircraft time: 24,398 hours
- Engine: Ge CFM567B24
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Part number: 6355C000101
- Condition: Unserviceable
- Location: Stabilizer Trim
- Part time: 28,901 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT THE FLIGHT CREW HAD A STAB OUT OF TRIM LIGHT ILLUMINATE.  THE FLIGHT CREW EXECUTED THE APPROPRIATE CHECKLIST AND FOUND THE STABILIZER ELECTRIC TRIM TO BE INOPERATIVE BUT MANUAL TRIM SERVICEABLE.  THE FLIGHT CREW DECIDED TO TURN BACK DUE TO THE INABILITY TO CONDUCT OPERATIONS IN RVSM WITH OUT A/P USE.  MX CARRIED OUT FIM TASK 27-41-804 AND FOUND THE STABILIZER TRIM MOTOR TO BE AT FAULT.  THE STABILIZER TRIM MOTOR WAS REPLACED AND TESTED SERVICEABLE IAW THE AMM 27-41-71.  ACFT WAS THEN RETURNED BACK TO SERVICE. THE TEARDOWN FINDINGS ON THE STAB TRIM MOTOR ARE TO BE ADDED WHEN THEY BECOME AVAILABLE.
